# SDR AUS20021013

- Difficulty date: August 22, 2002
- Submitted: October 16, 2002
- Operation: General aviation
- Make and model: Boeing 737476
- Engine: Cfmint CFM563C
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Beam
- Part number: 6546921225
- Condition: Cracked
- Location: Cargo/Baggage Do
- Component: Cargo/Baggage Do
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FORWARD CARGO DOOR LOWER CROSS BEAM CRACKED ON THE FORWARD SIDE.CRACK STARTS AT THE EDGE OF THE CROSS BEAM AND RUNS INTO A RIVETHOLE.
